# SDR CALA2023041401117

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30351
- Aircraft time: 85,724 hours, 20,350 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 146N5089
- Condition: Corroded
- Location: Sta 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN STA 1640 BL0 PREVIOUS TCAP REPAIR CORRODED ON UPPER SURFACE. TRANSCRIBED FROM HAECO GSO NR 9280466. ENTERED IN ERROR
